13 PILLS A DAY Since starting this regiment of pills last winter I have had issues with my hips, overall body weakness, extreme sinus congestion, insomnia to name a few of the issues. My dr does not seem to think that any of my issue especially the joint pain I am having is caused by any of these drugs. All my test have been great as to no blockage to physically cause my hbp. It runs in the family. I have had to seriously curtail or stop most of my gardening, walking and sports due to the extreme exhaustion, joint pain and overall just feeling bad. I have talked to my Dr about it but his only concern seems to be a magical bp number he wants me at with no concern of my overall general well being. Is the amount of medicines I am taking ok and can the issues I have be caused by them
I just can't imagine someones blood pressure so high, and so stubborn, that all those meds are needed. Are you sure your kidneys are working? What kind of doc is managing your blood pressure? Clonidine can cause joint pain.They all cause exhaustion and muscle weakness. There are some interesting interactions between some of them, go to the top of the page to the blue stripe and click on interaction checker and put your meds in. It will tell you.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated 1 Mar 2019), Cerner Multum™ (updated 1 Mar 2019), Wolters Kluwer™ (updated 28 Feb 2019) and others. Refer to our editorial policy for content sources and attributions.